Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Perturbations of the unilateral shift


Author: Sue-Chin Lin
Journal: Bull. Amer. Math. Soc. 77 (1971), 621-624
MSC (1970): Primary 4748
DOI: https://doi.org/10.1090/S0002-9904-1971-12777-5
MathSciNet review: 0276819
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. R. Halmos, A Hilbert space problem book, Van Nostrand, Princeton, N. J., 1967. MR 34 #8178. MR 208368
  • 2. J. M. Freeman, Perturbations of the shift operator, Trans. Amer. Math. Soc. 114 (1965), 251-260. MR 30 #2342. MR 172116
  • 3. S. C. Lin, Wave operators and similarity for generators of semigroups in Banach spaces, Trans. Amer. Math. Soc. 139 (1969), 469-494. MR 39 #2013. MR 240667

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4748

Retrieve articles in all journals with MSC (1970): 4748


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12777-5

American Mathematical Society